# SDR U5QA2020012740095

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N405DC
- Make and model: Lear 60LEAR
- Aircraft serial: 60064
- Aircraft time: 11,496 hours, 7,619 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: 1H1069
- Part serial: 8AT44
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL AFTER TAKEOFF IN THE COCKPIT & CABIN.  MX C/A: R&R LH ENGINE MIXING BLEED AIR VALVE WITH SERVICEABLE UNIT PER LEARJET 60 AMM 36-10-02.  OPS CHECK AND LEAK CHECK NORMAL.
